# SDR SIMA200335703

- Difficulty date: December 21, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PSP - FLT 3048 - FORWARD EXIT SIGN FLICKERS WHEN TESTED.  RESECURED CONNECTOR ON POWER SUPPLY NR 21LN.  (M)
